UM

Browse/Search Results:  1-10 of 60 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
The Eigenvectors of Single-spiked Complex Wishart Matrices: Finite and Asymptotic Analyses Journal article
IEEE transactions on information theory, 2022
Authors:  Prathapasinghe Dharmawansa;  Pasan Dissanayake;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Convergence In Distribution  Eigenvalues  Eigenvectors  Gauss Hypergeometric Function  Hypergeometric Function Of Two Matrix Arguments  Laguerre Polynomials  Moment Generating Function (M.g.f.)  Probability Density Function (P.d.f.)  Single-spiked Covariance  Wishart Matrix  
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 1,Page: 153-160
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
Sampling expansions associated with quaternion difference equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Cheng, Dong;  Kou, Kit Ian;  Xia, Yonghui;  Xu, Junfeng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
11r52  12e05  39a12  41a05  Interpolation  Quaternion Difference Equations  Quaternion Polynomials  Sampling Expansions  Tridiagonal Matrices  
Semi-Classical Jacobi Polynomials Journal article
Analysis and Mathematical Physics, 2021,Page: 1-25
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi polynomials  Hankel determinants  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi